Hello, welcome. I have read that vulvodynia or that type of pain can happen when a woman is very sensitive to yeast infections and yeast infections are really common after antibiotics. You may have a yeast infection brewing. I'm not sure if that is what is going on with you but it is a possibility.
I am currently going through something similar-
It was confirmed to be a yeast infection. I was also on antibiotics... I was worried because I didn't have any typical itching , just more of the vulva was irritated... seemed a little swollen ,& with self examination I noticed what looked like some sort of lump/bump/blister.. I didn't know what! But yes - turns out it is a yeast infection. Which can cause a rash- which can lead to bumps and whatnot.
As we speak the left side of my labia is swollen!! There's a rash on the inside of the labia minor - with a bigger lump around the same area you described.
We also have glands in this region, which can get swollen. They can also get infected and turn into a cyst .
I'd suggest going to your doctor .alsways best to be on the safe side